# SDR UPS99230816

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON KEEL BEAM STRINGER 29L BS 950E PLUS 12 TO 950E PLUS 15 LBL 7 WL 138 (C53-113-01.06-02). REPAIRED PER ER NR 99-6148 AND 727 SRM.
